1
Medical Questions > Womens Health > Birth Control Forum

Effects of microgynon ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
hi wonder if anyone can advise or has same as me im nearly 40 i am on the combined pill called micrgynon was put on this by my doctor about 2 months ago after i was having problems with yasmin i keep getting pms symptoms which start about a week after i start taking pill they include feeling very tired , stomach cramps like i want to start my period when in fact not due for 3 weeks !, feel like i am coming down with a head cold but never do and these symptoms seem to carry on till i come on then disappear as soon as i start my period and come back again a week into taking pill. what is happening now is all my symptoms are coming back feel awful last month i was fine that was my second pack on microgynan i mainly take the pill due to bad periods as was on coil up until 2 years ago i just dont no wot to do feel very depressed effecting my life my doctor
said if this didnt work would put me on depo (pill injection) but dont want that been on it about 18 yrs ago and it makes u put weight o


Did you find this post helpful?
|

User Profile
replied June 11th, 2010
Birth Control Answer A13097
Hello,
Thanks for joining me on ehealthforum.

The symptoms that you are getting while being on Microgynon could be related to the high dose of progesterone in it.
Discuss about this with your doctor/gynecologist and see if you can be put on a combination pill which has lower progesterone level. It would help you not to get these symptoms again while being on the pill.

Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.